Makale
Tam Makale
Ulusal
2023
Açık erişimli
RANDOM FIXED POINT RESULTS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
Cilt 72 · Sayı 3 · ss. 570–586 · 30.09.2023
Özet
In this paper, we define an implicit random iterative process with errors for three finite families of generalized asymptotically nonexpansive random operators. We also prove some convergence theorems using this iteration method in separable Banach spaces.
Atıf için künye
Yıldırım, İ., & BATUHAN, M. E. (2023). RANDOM FIXED POINT RESULTS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 72(3), 570–586. https://doi.org/10.31801/cfsuasmas.1211661
BibTeX
@article{yildirim2023-72745,
author = {Yıldırım, İsa and BATUHAN, Muhammed Emin},
title = {RANDOM FIXED POINT RESULTS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS},
journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
year = {2023},
volume = {72},
number = {3},
pages = {570--586},
issn = {1303-5991},
doi = {10.31801/cfsuasmas.1211661},
url = {https://akademik.atauni.edu.tr/yayinlar/72745-random-fixed-point-results-for-generalized-asymptotically-nonexpansive-random}
}